# SDR AALA2020022549017

- Difficulty date: February 23, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 87,721 hours, 12,395 cycles
- System (JASC): 5240 · Service Doors
- Part: Diaphragm
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: REPLACE PASSENGER CREW DOOR R1 DIAPHRAGM IN THE PERCUSSION MECHANISM OF THE DOOR DAMPER AT FWD GALLEY AREA. REPLACED PASSENGER CREW DOOR R1 DIAPHRAGM IN THE PERCUSSION MECHANISM OF THE DOOR DAMPER AT FWD GALLEY AREA IAW AMM 52-10-00-860-803-A.
